# SDR UPS05443930

- Difficulty date: February 8, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1480 BULKHEAD APU DUCT CUTOUT FOUND 3 FASTENER HOLES CRACKED.  BS 1480 BULKHEAD REPAIRED PER SB 747-53-2309 UPS EO B747-5310-3100-C & DWG 144U2602.
